# SDR SWAA2024092024850

- Difficulty date: August 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (6EA) 2024-512116<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN IAW B737-800 AMM 33-51-15-960-801;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN IAW B737-800 AMM 33-51-15-960-801
